MathSciNet Relay Station
MathSciNet bibliographic data
MR925430 (89b:65281) 65N30 (47A50 65J99 65R20)
Werschulz, Arthur G. Complexity of differential and integral equations. Complexity of approximately solved problems (Morningside Heights, N.Y., 1985). J. Complexity 1 (1985), no. 2, 232–255.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement